Volume 3, Issue 2 (November 2004)                   JIRSS 2004, 3(2): 165-173 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Johnson N, Kotz S, Mahmoud H. P´olya-Type Urn Models with Multiple Drawings. JIRSS. 2004; 3 (2) :165-173
URL: http://jirss.irstat.ir/article-1-115-en.html
Abstract:   (4577 Views)
We investigate the distribution, mean value, variance and some limiting properties of an urn model of white and red balls under random multiple drawing (either with or without replacement) when the number of white and red balls added follows a schedule that depends on the number of white balls chosen in each drawing.
Full-Text [PDF 129 kb]   (1996 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society